# SDR AALA20120831017

- Difficulty date: August 31, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 68,905 hours, 34,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CORRODED, TOP AND BOTTOM, FROM STATIONS 469 TO 482.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
